Generally, if a patient is on more than 6 medications, it is nearly impossible to keep up with the side effects and the patient is in danger of polypharmacy (may be getting sick from receiving so many drugs).
A few drug interactions I can recall from my fuzzy brain:
Aminoglycoside antibiotics and antibiotics of the penicillin class should not be administered within one hour IV.
I am especially leery of Cipro, Tagamet, Septra, Coumadin, prednisone, the statins, and diuretics (lots of side effects and interactions).
A patient should not be receiving both a statin and Lopid (gemfibrozil) (high risk of rhabdomyolysis).
Don't use Toradol for more than 3 consecutive days.
Toradol and ibuprofen are contraindicated for pregnant women, especially in the last trimester.
Pt with nausea and vomiting? Check if they are on dig--may be dig toxic and this is often the first sign.
I am looking for online sites. I found one, written in layman's terms, from the US FDA. It has useful, though simplistic, information:
When I find other sites, I will post again. Hope this helps.